# SDR KCSA2025110861

- Difficulty date: November 8, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N716CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26408
- Aircraft time: 105,156 hours, 18,297 cycles
- System (JASC): 2430 · DC Generating System
- Part: Trans Rectifier
- Part number: 241805
- Part serial: C4540
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

100281155: MULTIPLE ELECTRICAL FAILURES. ACTION TAKEN: T/S & FOUND DC 1 DIST P6 C/B POPPED IAW B747 WDM 24-54-12. REMOVED & REINSTALLED #1 TRU IAW B747-400 AMM 24-32-01. MSG CLEARED, OPS CHECK FAILED. 100281156: #1 TRU FAIL. ACTION TAKEN: REMOVED & REPLACED #1 TRU IAW B747-400 AMM 24-32-01. OPS CHECK GOOD. A/C OK FOR SERVICE.
